# SDR ASOA2015021912262

- Difficulty date: January 27, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 15,160 hours, 9,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 797.  R & R THE SEAT TRACK IAW AMM 53-00-49-000-801-A02 AND 53-00-49-400-801-802.
